# SDR FDEA201507292427

- Difficulty date: July 29, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 678 hours, 24,428 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENTRY DOOR FORCED FROM OPEN POSITION, OVERRIDING LATCH.  HOLD OPEN LATCH INOPERATIVE.  DOOR CLOSES NORMALLY.  R & R L1 HOLD OPEN LOCK ASSEMBLY IAW MM 52-11-08-4.  OPERATIONS CHECKED GOOD.  OK FOR SERVICE.
